# SDR CA150528003

- Difficulty date: May 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 44,329 hours
- Engine: Rroyce DART5342
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Shorted
- Location: Propeller Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C, E

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL THE FLIGHT CREW NOTICED THE FFP STOP REMOVED LIGHTS FOR BOTH ENGS REMAINED ILLUMINATED.  THE FLIGHT CREW ABORTED THE TAKEOFF & TAXIED BACK TO THE HANGAR.  DURING THE TAXI IT WAS NOTICED THAT THE BELOW FFP STOP LIGHT`S OR BOTH ENGS WERE NOT ILLUMINATED & BOTH ENG EGT`S WERE RISING.  THE FLIGHT CREW SHUTDOWN BOTH ENGS & WERE TOWED BACK TO THE HANGAR.  FOUND THE FLIGHT FINE PITCH SOLENOID CB HAD POPPED.  NOTE THIS CB IS FOR BOTH ENGS.  FURTHER INVESTIGATION HAD FOUND A SHORT IN THE CONNECTOR ON THE STARBOARD FIREWALL AT E3 FOR THE FLIGHT FINE PITCH SOLENOID STARBOARD ENG.  REPAIRED THE CONNECTOR & A FUNCTION CHECK OF THE SYS FOUND NO FURTHER FAULTS.  THE ACFT WAS RETURNED TO SERVICE.
